Yes, Annabelle. I have never been good about taking my medications. Began this year with horrible gall bladder and intestinal issues, recurrent oral and vaginal yeast infections. Lost 20lbs because couldn't eat anything with GB. Finally got it taken out in May. Felt great for a month then a lot of symptoms came back. One was not gaining back the 20lbs I lost despite not exercising because I was so fatigued. Started showing signs of anemia, had hair loss and oily hair (could wash it and by the time it was dry, looked oily again), periods every two weeks. Skin rash (found out from antibiotics) overgrowth of yeast in ears and mouth, you name it. Started with a new doctor and started taking my meds as i'm meant to. Periods decreased, IBS improved, hair thickened up and went back to normal and my appetite came back and am not losing weight. HT can make someone sick to their stomach (at least it does me) and that might make you eat less or not at all which can result in weight loss. I had struggled for years to lose weight and then found myself suddenly alarmed with how much I was losing or not gaining I guess. It takes time to get on track with meds and your thyroid can change over time. Take care of yourself.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.